MathSciNet Relay Station
MathSciNet bibliographic data
MR2276667 55M35 (55N91 57S17)
van Hamel, Joost Geometric cohomology frames on Hausmann-Holm-Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1557–1564 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement